# SDR BJNA020832

- Difficulty date: August 27, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT HORIZONTAL STAB CENTER SECTION REAR SPAR TOP CHORD FORWARD LUG HAS LEVEL 2 CORROSION INSIDE BORE.  REMOVED CORROSION BORED I/D OF LUG TO 1.564 INCH, ROTO TREATED AND INSTALLED BUSHING.  (M)
